# SDR CA070906006

- Difficulty date: September 3, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 73,907 hours
- Engine: Allsn 501D13D
- Propeller: Hamstd 54H60
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Condition: Unknown
- Location: Nr 2
- Part time: 192 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) NR 2 ENGINE OIL PRESSURE AND QUANTITY INDICATION BOTH SHOWED A DECREASE UPON REACHING CRUISE ALT.  NR 2 ENGINE SHUTDOWN AND RETURNED TO DEPARTURE.  NR 2 REDUCTION GEARBOX BEING REPLACED AND AIRCRAFT RETURNED TO SERVICE. (TC NR 20070906006)
